A case of drug-induced liver injury caused by Keishi-karyukotsu-boreito and Shin-i-seihaito

Kazufumi Dohmen, Hirofumi Tanaka, Masatora Haruno, Shinji Shimoda, Shinichi Aishima

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

A 43-year-old woman was admitted to our hospital due to liver dysfunction. She had a history of liver injury induced by the herbal medicine Keishi-karyukotsu-boreito, which occurred at the age of 35 years. On the present occasion, she had taken the herbal medicine Shin-i-seihaito to treat her sinusitis for one month. We diagnosed liver injury caused by Shin-i-seihaito, and her liver dysfunction normalized after discontinuation of Shin-i-seihaito. This is the first reported case of drug-induced liver injury caused by the herbal medicines Keishi-karyukotsu-boreito and Shin-i-seihaito.

Original languageEnglish
Pages (from-to)1054-1059
Number of pages6
JournalJournal of Japanese Society of Gastroenterology
Volume112
Issue number6
Publication statusPublished - Jun 1 2015

All Science Journal Classification (ASJC) codes

  • Gastroenterology

Fingerprint Dive into the research topics of 'A case of drug-induced liver injury caused by Keishi-karyukotsu-boreito and Shin-i-seihaito'. Together they form a unique fingerprint.

Cite this